Accessibility navigation


Model risk adjusted hedge ratios

Alexander, C., Kaeck, A. and Nogueira, L. (2009) Model risk adjusted hedge ratios. The Journal of Futures Markets, 29 (11). pp. 1021-1049. ISSN 1096-9934

Full text not archived in this repository.

To link to this article DOI: 10.1002/fut.20406


Item Type:Article
Refereed:Yes
Divisions:Henley Business School > ICMA Centre
ID Code:18673
Publisher:Wiley-Blackwell

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation